Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 211, NWS Jacksonville, FL

July 9, 2011Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 9, 2011, 5:39 PM EDT for Suwannee County, Florida. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2011, 5:39 PM EDT (21:39 UTC)
Expired
Jul 9, 2011, 5:51 PM EDT
In force
12 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Suwannee County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2773 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2773 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS52 KJAX 092139
SVRJAX
FLC121-092230-
/O.NEW.KJAX.SV.W.0211.110709T2139Z-110709T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
539 PM EDT SAT JUL 9 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SUWANNEE COUNTY IN NORTHERN FLORIDA

* UNTIL 630 PM EDT

* AT 539 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED OVER NORTHWESTERN SUWANNEE COUNTY...OR 6 MILES SOUTH OF
  SUWANNEE RIVER STATE PARK...AND MOVING EAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3031 8322 3035 8322 3036 8320 3037 8320
      3039 8318 3038 8314 3029 8314 3030 8323
TIME...MOT...LOC 2139Z 278DEG 6KT 3032 8314

$$

ZAPPE
1 follow-up statement
777 
WWUS52 KJAX 092151
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT SAT JUL 9 2011

FLC121-092201-
/O.CAN.KJAX.SV.W.0211.000000T0000Z-110709T2230Z/
SUWANNEE FL-
551 PM EDT SAT JUL 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUWANNEE COUNTY
IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3031 8322 3035 8322 3036 8320 3037 8320
      3039 8318 3038 8314 3029 8314 3030 8323
TIME...MOT...LOC 2151Z 278DEG 6KT 3032 8312

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:19 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 9, 2:19 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT SAT JUL 9 2011

.SYNOPSIS...UPPER TROF CONTINUES FROM E CANADA TO AN UPPER LOW
OVER THE NW GOMEX. UPPER RIDGE EXTENDS FROM THE ATLC ACROSS
CENTRAL FL WITH ANOTHER HIGH CENTERED OVER OK. DEEP LAYER MOISTURE
EXTENDS FROM THE S GOMEX AND W CARIBBEAN ACROSS THE FL PENINSULA
AND NE AHEAD OF THE UPPER TROF. AT THE SFC...COLD FRONT IS
PRESENTLY MOVING SLOWLY S ACROSS N GA. NUMEROUS TSTMS HAVE BEEN
PROGRESSING SE ACROSS INTERIOR SE GA SINCE MID-MORNING. THIS
ACTIVITY HAS GOTTEN PROGRESSIVELY STRONGER AS DAYTIME HEATING
FEEDS INSTABILITY. OTHER MORE SCATTERED SHOWERS AND STORMS
CONTINUE TO DEVELOP ACROSS THE REMAINDER OF THE AREA. MOTION IS
GENERALLY SLOW AND ELY...ALTHO OUTFLOW IS PUSHING INLAND SE GA
ACTIVITY MORE RAPIDLY SE. EARLY AFTN TEMPS RANGE FROM THE LOWER
80S IN RECENT RAIN AREAS TO THE LOWER 90S IN SUNNIER LOCALES.

.SHORT TERM...CONVECTION WILL CONTINUE TO DEVELOP ACROSS MOST OF
THE AREA THRU THE AFTN. BEST SUPPORT FOR STRONGER STORMS WILL BE
ALONG LEADING EDGE OF TSTM OUTFLOW ACROSS SE GA...AND THIS AREA IS
CLOSER TO AN AREA OF POSITIVE VORTICITY ADVECTION AHEAD OF TROF.
THIS ACTIVITY WILL LIKELY PUSH INTO EXTREME NE FL AS WELL...
INTERACTING WITH THE ATLC SEABREEZE. THIS MAY PRODUCE SOME
STRONGER STORMS A BIT LATER THIS AFTN...AS WELL AS SLOW STORM
MOTION.

ATLC UPPER RIDGE IS PROGGED TO WEAKEN AS HIGH TO THE NW SHIFTS
CLOSER TO THE AREA. DEEP LAYER MOISTURE WILL GRADUALLY SINK S AS A
RESULT. HOWEVER...CHANCE TO LOW END LIKELY POPS ARE EXPECTED
DURING MAINLY THE AFTN HOURS. SW LOW-LEVEL FLOW WILL PROMOTE EARLY
CONVECTION ALONG THE GOMEX COAST WHICH WILL SPREAD INLAND THRU THE
DAY.

PRECIP H2O OVER 2 INCHES AND SLOW STORM MOTION WILL PROMOTE SOME
LOCALIZED HEAVY RAINFALL. PRECIP H2O IS PROGGED TO DECREASE BY
MON...BUT STORM MOTION MAY BE EVEN SLOWER AS WELL.

.LONG TERM...HAVE MADE FEW CHANGES TO THE EXTENDED FORECAST. POPS
SHOULD SETTLE BACK TO NEAR NORMAL THRU MUCH OF THE PERIOD WITH
SLIGHTLY ABOVE NORMAL TEMPS. AS MENTIONED BY MID SHIFT...BACK DOOR
COLD FRONT MAY APPROACH THE AREA FROM THE N LATE IN THE COMING
WEEK.

&&

.AVIATION...TSRA POSSIBLE AT ALL TERMINALS TODAY WITH TEMPO LIFR
ALREADY OBSERVED AT GNV DUE TO LOW VSBYS IN +RA. CONVECTION WILL
DECREASE AFTER SUNSET IN AREAL EXTENT...THEN LINGERING MOISTURE AND
LIGHT LOW LEVEL WINDS MAY SUPPORT IFR CIGS OVERNIGHT. AT THIS TIME
HAVE ADVERTISED SCT010 IN THE TAFS.

&&

.MARINE...SSW FLOW 10-15 KTS AND COMBINED SEAS 2-4 FT WILL PREVAIL
THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  95  74  95 /  30  60  30  50
SSI  77  90  77  90 /  30  60  30  40
JAX  74  92  74  92 /  30  60  30  50
SGJ  75  89  75  90 /  30  60  30  50
GNV  73  92  73  93 /  30  60  30  60
OCF  73  92  74  92 /  20  60  30  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

CARROLL/ENYEDI/KEEGAN
Hazardous weather outlook, Jul 9, 2:50 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT SAT JUL 9 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-101000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
250 PM EDT SAT JUL 9 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...STRONG STORMS AND LOCALLY HEAVY RAINFALL POSSIBLE...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A BROAD AREA OF LOW PRESSURE OVER THE AREA WILL BE THE FOCUS OF
NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON. A FEW STORMS MAY
LINGER ALONG THE EAST COAST EARLY THIS EVENING AS THE ATLANTIC
SEABREEZE PUSHES INLAND. A FEW STORMS MAY ALSO BECOME STRONG AND
PRODUCE FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS. LOCALLY
HEAVY RAINFALL AMOUNTS OF OVER 2 INCHES ARE POSSIBLE DUE TO THE SLOW
STORM MOTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH THE
PERIOD. SLOW MOVING STORM MOTION WILL ALLOW FOR LOCALLY HEAVY
RAINFALL TO REMAIN THE MAIN THREAT...ALTHOUGH A FEW STORMS COULD
BECOME STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING.

HIGH TEMPERATURES IN THE MID TO UPPER 90S INLAND ALONG WITH HIGH
MOISTURE LEVELS WILL PUSH HEAT INDICES INTO THE 105 TO 110 DEGREE
RANGE EACH AFTERNOON THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. SPOTTERS ARE
ENCOURAGED TO SEND REPORTS OF HEAVY RAINFALL AMOUNTS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/SEC

In the hours before

Special weather statement, Jul 9, 3:39 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
339 PM EDT SAT JUL 9 2011

FLZ024-092030-
NASSAU-
339 PM EDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EDT...

AT 339 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF ST. MARYS...OR 7 MILES
SOUTH OF KINGSLAND...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ST. MARYS THROUGH 430 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8165 3076 8177 3074 8165 3073 8165
      3074 8162 3072 8161 3073 8160 3072 8160
      3071 8153 3073 8153 3072 8147
TIME...MOT...LOC 1939Z 311DEG 7KT 3067 8165

ZAPPE
Special weather statement, Jul 9, 3:46 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT SAT JUL 9 2011

FLZ022-092030-
COLUMBIA-
346 PM EDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
COLUMBIA COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 430 PM EDT...

AT 347 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER COLUMBIA COUNTY...OR 8 MILES EAST OF LAKE
CITY...MOVING SOUTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 430 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3021 8247 3014 8245 3013 8246 3012 8258
      3022 8259
TIME...MOT...LOC 1947Z 295DEG 4KT 3015 8250

ZAPPE
Special weather statement, Jul 9, 4:08 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT SAT JUL 9 2011

FLZ023-030-092100-
BAKER-UNION-
408 PM EDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN BAKER
AND NORTHEASTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF ELLERBEE...OR 5
MILES NORTH OF RAIFORD...WITH LITTLE MOVEMENT. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ELLERBEE THROUGH 500 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3020 8225 3018 8210 3014 8212 3014 8214
      3012 8214 3009 8218 3007 8218 3011 8233
TIME...MOT...LOC 2008Z 288DEG 2KT 3014 8222

ZAPPE
Special weather statement, Jul 9, 4:22 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EDT SAT JUL 9 2011

FLZ031-092100-
BRADFORD-
422 PM EDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHERN BRADFORD COUNTY FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 422 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHEAST OF RAIFORD...MOVING
SOUTHEAST AT 5 TO 10 MPH. THIS STRONG THUNDERSTORM WILL IMPACT
MAINLY RURAL AREAS OF EXTREME NORTHERN BRADFORD COUNTY THROUGH 500
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3007 8206 3010 8216 3012 8214 3014 8214
      3014 8205 3012 8205
TIME...MOT...LOC 2022Z 311DEG 9KT 3011 8212

ZAPPE
Special weather statement, Jul 9, 4:43 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 PM EDT SAT JUL 9 2011

FLZ030-036-092130-
ALACHUA-UNION-
443 PM EDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
ALACHUA AND SOUTHERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
DUKES TO 5 MILES SOUTH OF WORTHINGTON SPRINGS...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WORTHINGTON
SPRINGS AND DUKES THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3001 8250 3005 8234 2993 8236 2994 8237
      2993 8239 2992 8241 2989 8240 2988 8237
      2985 8237 2986 8251
TIME...MOT...LOC 2043Z 272DEG 5KT 3003 8243 2987 8244

ZAPPE
Special weather statement, Jul 9, 5:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT SAT JUL 9 2011

FLZ021-092215-
SUWANNEE-
533 PM EDT SAT JUL 9 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 615 PM EDT...

AT 533 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF SUWANNEE RIVER STATE
PARK...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL IMPACT
MAINLY RURAL AREAS OF THE INDICATED COUNTY THROUGH 615 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3031 8322 3035 8322 3036 8320 3037 8320
      3039 8318 3038 8314 3029 8314 3030 8323
TIME...MOT...LOC 2133Z 278DEG 6KT 3033 8316

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 2:01 PM EDTSpecial Weather StatementJAXHamilton44 min
Jul 9, 3:20 PM EDTAreal Flood AdvisoryJAXNassau73 min
Jul 9, 3:22 PM EDTSpecial Weather StatementJAXNassau38 min
Jul 9, 3:39 PM EDTSpecial Weather StatementJAXNassau51 min
Jul 9, 3:46 PM EDTSpecial Weather StatementJAXColumbia44 min
Jul 9, 3:59 PM EDTAreal Flood AdvisoryJAXDuval, Nassau60 min
Jul 9, 4:08 PM EDTSpecial Weather StatementJAXUnion52 min
Jul 9, 4:17 PM EDTAreal Flood AdvisoryJAXBaker, Columbia, Union41 min
Jul 9, 4:22 PM EDTSpecial Weather StatementJAXBradford38 min
Jul 9, 4:43 PM EDTSpecial Weather StatementJAXUnion47 min
Jul 9, 4:47 PM EDTAreal Flood AdvisoryJAXClay14 min
Jul 9, 4:57 PM EDTAreal Flood AdvisoryJAXDuval33 min
Jul 9, 5:33 PM EDTSpecial Weather StatementJAXSuwannee42 min
Jul 9, 5:52 PM EDTSpecial Weather StatementJAXSuwannee38 min
Jul 9, 6:14 PM EDTSpecial Weather StatementJAXGilchrist46 min
Jul 9, 6:19 PM EDTAreal Flood AdvisoryJAXGilchrist, Suwannee56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.